# SDR GLBA2014030500399

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 45,445 hours, 46,791 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3472001001
- Part serial: 0268
- Condition: Faulty
- Location: Te Flap
- Part time: 8,098 hours, 6,609 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING FLAPS 15, RECEIVED SINGLE CHIME MASTER CAUTION ANNC, FLAPS & ADVANCE SWS ON THE MAP &  CONTROL FAULT ON THE OVERHEAD, INBD PAIRS FLASHING.  PRESSED RESET BUTTON ON FLAP PANEL IAW CHECKLIST, WHICH WAS UNSUCCESSFUL.  IAW QRM EAP -68, EMERGENCY DECLARED.  REPLACED THE FCU, OPERATIONS CHECKED GOOD.
